Home > MEDICATIONS >

Diphenhydramine (Antihistamine; Benadryl)
Diphenhydramine (Antihistamine; Benadryl)


 
Our Price: $0.35


Availability: In Stock
Item #: 210-0309
Qty:

ITEM DESCRIPTION
 
Comparable to Benadryl (antihistamine). For stings, bites, allergies, and cold symptoms. Drowsiness is a side effect. Dosage: 1-2 capsules every 6 hours, or as needed for sleep. The recommended dose for an adult is 50mg, or 2 tablets.

Active Ingredient: Diphenhydramine HCL (25mg)
Each packet contains 1 tablet.


Uses:
Anti-histamine (anti-allergy)
Prevents vomiting
Promotes sleepiness


Medication expiration dates may vary, however we try our best to not ship any medication that expires within 6 months of your purchase date. If you receive medications that expire within 6 months of your original purchase date, we will be happy to mail you new medications, free of charge! Simply email us! We always strive to give our customers the BEST possible customer service!

Most medications that we ship are typically good for at least 12-36 months from the date of purchase.


Average Customer Review: Average Customer Review: 5 of 5 5 of 5 Total Reviews: 3 Write a review.

  0 of 0 people found the following review helpful:
 
5 of 5 May 26, 2019
Reviewer: Raymond Plante from Olney, MD United States  
Generally, I really like how it's possible to purchase in such small quantities, and the prices are really reasonable.  It's a great service you're doing for the wilderness-enjoying community.

Was this review helpful to you?

  0 of 0 people found the following review helpful:
 
5 of 5 April 25, 2019
Reviewer: kristin chioma from Hanscom AFB, MA United States  


Was this review helpful to you?

  0 of 0 people found the following review helpful:
 
5 of 5 Looked all over for this! February 3, 2013
Reviewer: Travis from Golden, CO United States  
Looked all over for some of these that were individually packaged.  Expire 6/2015.

Was this review helpful to you?